# SDR ABXA20140811277

- Difficulty date: August 11, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134519
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD ROTARY ACFT SUPPORT HOLE AT 2 O'CLOCK LOOKING INBD SHOWS DEFECT INDICATION HFEC.  REAMED & REPAIRED HOLE IAW REA B657-61118-MR & REMOVED.  REINSTALLED BRACKET IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 113T1345-19, PART NAME OTBD RIB HALF, SN NSN, STRINGER & WS LOC WS 798.  ACFT WAS GNDED.
